Ask Health Experts and Get Answers to Your Health Question ASAP
Hello and thanks for your question.It's my first priority to help you.Please provide some additional information.
What is your age?
Do you have pain on head or base of penis?
Do you have history of unprotected sex?
Any rash,bump,redness,swelling on affected site?
Pain during urination?
Are you taking any medicines?
Any medical illness?
Thanks.Waiting for your reply.
Are you having pain in lower abdomen?
Any burning while urination?
Any history of injury to penis?
Any history of curved or bent penis?
Severity of pain abdomen during erection?
Any history of using penile injections?
Any history of using penile pumps?
In my opinion you should be further investigated especially urine complete examination,ultrasound of whole abdomen,scrotum,testicles and penis.
To rule out prostatitis as a cause of pain.
Pain you describe can be due to overuse.
Priapism is a condition in which a penis remains erect for hours in the absence of stimulation or after stimulation has ended.
To rule out any urinary tract stone.
Thank you for replying back.
Over masturbation can be aggravating factor.
And you should stop it and take OTC Advil in the meantime.
Wear loose fitted cotton fabric under garments.
I hope this answers your question. If you would like to discuss this further or have any additional questions, please reply to my answer and I will get right back to you.Please avoid poor/bad rating.Please leave positive rating by clicking 5 stars above the chat box if you are satisfied with our conversation.Waiting for your reply.
You should stop it for 5-7 days.
Advil relieves your pain.
Take OTC Advil for 2 days.
You'll be OK.
Please leave positive rating by clicking 5 stars above the chat box if you are satisfied with our conversation.Waiting for your reply.
Good wishes for your health.
No,you can continue this conversation even after providing a positive rating.
Yes,it's common and treatable.
It doesn't sound anything serious.
If your symptoms'll not show any improvement in a week then see your doctor for a clinical exam.